# SDR COM60401

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inop
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AIR CONDITIONING PACK HIGH PRESSURE CAUTION MESSAGE ON EICAS.  FOUND NO FAULTS WITH ACM SYSTEM.  HIGH PRESSURE CAUTION IS DUE TO LT ACM BEING INOP.
